# SDR SWAA2022031282949

- Difficulty date: July 15, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING # 7 SLAT LOWER SKIN CRACKED AT RIVET AT AFT EDGE BELOW ACTUATOR ATTACH. CONFIRMED WITH EDDY CURRENT. / REMOVED COVE PANELS #624CB #624CB #62DB #624EB FOR ACCESS REMOVED DAMAGE; FABRICATED REPAIR DBLR & FILLER INSTALLED REPAIR DBLR & FILLER. INSTALLED COVE PANELS #624CB #624DB #624EB AS REQUIRED. I.A.W SRM 51-40-02-0G-0; 57-42-01-2R-8. #7 SLAT LWR SKIN
